# SDR IPXA2025070416637

- Difficulty date: June 19, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N52151
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR / AFT CARGO COMPARTMENT ANGLE UNDER R/H TRANSITION PANEL IS CORRODED BETWEEN STA 1440 AND STA 1460, RBL 25. 031-013. ATA-53-00.REMOVED CORRODED ANGLE FROM LOWER SIDE OF R/H TRANSITION PANEL STA 1440 TO STA 1460 TO F.O.M.IAW B757-200PF SRM 51-40-02-OG-0.REMOVED CORROSION AT ANGLE AND FOUND TO BE OUT OF LIMITS IAW B757-200PF SRM 53-00-53-1A-1 (100% MATERIAL LOSS).FABRICATED CHORD PN 146N5215-1SAAU FOR AFT CARGO RH TRANS PNL, IAW DWG 146N5215.INSTALLED FABRICATED CHORD PN 146N5215-1SAAU AND R/H SIDE TRANSITION PANEL AT AFT CARGO STA 1440 TO STA 1500 IAW B757-200PF SRM 51-40-02-0G-0
